# SDR UALA2012120707100

- Difficulty date: December 5, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 60,735 hours, 23,060 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 1320A000001
- Part serial: 20
- Condition: Out Of Adjust
- Location: Casbin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP CONTROL SEEMS OUT OF ADJUSTMENT.  LARGE DUCT TEMP VARIATIONS TOUGH TO CONTROL.  SECURED IN OPENED.  REPLACE TRIM PRESSURE REG FILTERS AND REPLACE TRIM VALVE AIR FWD CABIN 12HK PER MM.
